# SDR CA050126005

- Difficulty date: January 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ENGINE TEMPERATURE WAS SEEN TO INCREASE,  FOLLOWED BY AN UNCOMMANDED REDUCTION IN POWER.  SUBSEQUENT INSPECTION REVEALED COMPRESSOR TURBINE AND POWER TURBINE BLADE DAMAGE.  MFG WILL MONITOR THE INVESTIGATION OF THE INCIDENT AND WILL SUPPLIMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE DETERMINED.
